On Inequalities Bounding Imprecision and Nonspecificity Measures of Uncertainty

Publication Type:

Journal article preview

Source:

Information & Security: An International Journal, Volume 52, p.37-51 (2022)

Keywords:

belief functions, convex combination, inequalities, measures of uncertainty

Abstract:

<p>This article presents proof of two inequalities about two measures of uncertainty of basic belief assignments, called respectively Imprecision measure and U-uncertainty measure, that have been introduced by Dubois and Prade in the 1980s. These inequalities have been considered as obvious by the authors, but to prove them rigorously requires some effort, as demonstrated in this article.</p>